Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/1745
Title: Numerical solution of the radiative transfer equation in a magnetized medium
Authors: Nagendra, K. N
Peraiah, A
Keywords: Magnetic stars;radiative transfer
Issue Date: May-1985
Publisher: Blackwell Publishing
Citation: MNRAS, Vol. 214, pp. 203-218
Abstract: A numerical method of solution based on the discrete space theory of radiative transfer as applied to the transfer problems in an anisotropic medium is discussed. Two simple applications, namely the scattering in the atmosphere of a hot magnetic white dwarf and in a plasma slab immersed in a superstrong magnetic field are discussed. The normal wave transfer equations for the scattering and absorption of radiation are used for this purpose. The solutions are compared with those obtained for the nonmagnetic Thomson scattering in the same media. A comparative study is made of the normal wave and Stokes vector equations for a Zeeman active gas
URI: http://hdl.handle.net/2248/1745
???metadata.dc.relation.uri???: http://adsabs.harvard.edu/abs/1985MNRAS.214..203N
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Nagendra3.pdf1.31 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.